Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
166 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does boric acid cause internal chemical burn?

I was prescribed boric acid for a yeast infection that won’t go away with diflucan. I used two of the boric acid so far and I’m bleeding and it feels burny inside. Should I continue this treatment? It doesn’t seem right to me. Could this cause a chemical burn inside?
Fri, 8 Jun 2018
Report Abuse
General & Family Physician 's  Response
Hello and Welcome to ‘Ask A Doctor’ service. I have reviewed your query and here is my advice.
No,there is no scientific evidence that boric acid cause internal chemical burn.
Boric acid is used as an antiseptic, insecticide.
Hope I have answered your query. Let me know if I can assist you further.
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

Yes. I have a chemical burn on the side of my penis and have recently aggravated it through sexual intercourse.I have tried neosporine but that...